# SDR ASAA1058011

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,387 hours, 3,688 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 69A0185
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,401 hours, 2,574 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DID NOT ACCEPT APU ELECTRICAL POWER AFTER LANDING SHUT DOWN APU.  SUBSEQUENT RESTART OF APU INDICATED LOW OIL PRESSURE AND FAULT LIGHT.  NO RESTART ACCOMPLISHED.  FAULT WAS VERIFIED A HARD FAULT NO APU ROTATION.  REMOVED AND REPLACED APU STARTER / GENERATOR, OPS CHECK GOOD MM REF 49 41 21 400 801 AND 49 41 21 000 801 GROUND VERIFICATION CHECK GOOD IAW MM 49 41 21 400 801.
